# SDR ASAA11510441

- Difficulty date: September 29, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 17,272 hours, 5,638 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 305RAA1
- Part serial: AS04603
- Condition: Faulty
- Location: Autothrottle Sys
- Part time: 17,272 hours, 5,638 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/T DISENGAGED ON TAKEOFF WHEN TOGA PRESSED COULD NOT GET A/T TO ENGAGE AT ANYTIME DURING FLIGHT.  A/T FFR SHOWS NUMEROUS ASM 2 RATE MONITOR FAULTS MSG 22 31688.  REPLACED ASM 2 REF 22 31 91.  PERFORMED A/T CURRENT STATUS TEST AS REQ'D PER SAME MM.
